# SDR AALA20161230013

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 52,131 hours, 8,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT SEAT 2A HAS A DETACHED LENS COVER.  REPLACED LENS COVER IAW AMM 33-60-98.  OPERATIONAL CHECK GOOD.
